Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Feeling nausea, spotting. Stress or pregnancy?

Hi, so for the past 2 days I ve been feeling nauseous on and off, mostly just today, and I ve have brown spotting, but when I wiped after peeing it was sticky and brown. I m on the pill , and I should have gotten my period yesterday, but that is when the brown spotting started. I have been on the pill for about 4 months and I have yet to have my period come when it is supposed to. I ve had sex with my boyfriend without a condom, but he has pulled out way before he would have cummed. I m not sure if the nausea is me being stressed because I absolutely do not want to be pregnant. Please help.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, if u have not got your periods i would advice you to get a home pregnancy test, if you are taking pills regularly without missing one then it is less likely that you could be pregnant but still 0.2%chances of failure of pills is there so get a pregnancy test done and consult your doctor for further advice. Take care.
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor